# SDR DHL9871722C

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1223-1243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, AFT STAIRWELL LEFT SIDE HORIZONTAL  WEB BETWEEN STA 1223 AND 1243 AREA OF STRINGER 12 O/B FWD LIGHTING HOLE STOP DRILL DEVELOPING CRACK.  ROUTED OUT DAMAGED AREA  AT AFT STAIRWELL.  INSTALLED REPAIR PER SRM 51-40-2, 3 BY 3, N/R 3091.
